# SDR LR7A2009030900005

- Difficulty date: February 21, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 59,606 hours, 35,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: LS22423
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC5313, FOUND COCKPIT FLOORBEAM UPPER CAP EXFOLIATION CORROSION AT FS 180, WL195, RBL12.  FABRICATED AND INSTALLED UPPER CAP IAW SMP583 FIG 53-30-05 AND CHAP 51-70.
